# SDR USAA000290

- Difficulty date: February 29, 2000
- Submitted: April 4, 2000
- Operation: Air carrier
- Aircraft: N260AU
- Make and model: Boeing 737201
- Aircraft serial: 22866
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 44,573 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT 663.75 STRINGER 2R.  INSTALLED DOUBLER PER SRM 53-10-4 FIG 14.  (M)
